# SDR AALA2018102649015

- Difficulty date: October 22, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 48,089 hours, 30,941 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Cooling Fan
- Part number: 361614010
- Part serial: R2063C
- Condition: Leaking
- Location: Apu
- Part time: 29,112 hours, 11,077 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, A STRONG ODOR WAS DETECTED.  ACCOMPLISHED ODOR PROCEDURE ON CHECKLIST,  AFTER THE NR 1 PACK WAS TURNED OFF AND CROSS BLEED SHUTDOWN, DECREASED SIGNIFICANTLY. ODOR REPORTED IN FORWARD GALLEY AS WELL.  REPLACED THE APU COOLING FAN ASSEMBLY IAW AMM 49-52-51. OPS AND LEAK CHECKED OK.
